# SDR CA080103005

- Difficulty date: December 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,978 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8975294
- Condition: Failed
- Location: Engine
- Part time: 1,000 hours
- Component: Engine, Garrtt, TPE3316252
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER A STOPOVER THE AIRCREW WENT TO START THE NR 2 ENGINE, AT THIS TIME IT WAS NOTED THAT THE ITT GAUGE WAS NOT WORKING. MAINTENANCE PERSONNEL FLEW TO THE AIRCRAFT LOCATION AND THROUGH TROUBLESHOOTING DETERMINED THAT THE ITT HARNESS HAD FAILED. A FERRY PERMIT WAS USED TO RETURN THE AIRCRAFT BACK TO THE MAIN BASE. ENGINE WAS REMOVED AND A NEW HARNESS INSTALLED. (TC NR 20080103005)
